# SDR QXEA2016110100689

- Difficulty date: October 21, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER ON LAV SERVICE DOOR STRUCTURE CORRODED IN LWR AFT CORNER.   INTERNAL DOUBLER FOR LAV SERVICE STRUCTURE REMOVED IAW SRM 51-40-07 & 51-26-00-02-01. NEW LAV DOUBLER INSTALLED IAW SRM 51-42-05 & 51-40-15.
